# SDR DXTR2017042701

- Difficulty date: April 27, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 10,394 hours, 8,373 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stinger
- Part number: 651210927
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STINGER ASSY HAS CORROSION ON THE OUTER SKIN AT THE 6 O’CLOCK POSITION.
